MathSciNet Relay Station
MathSciNet bibliographic data
MR185320 (32 #2788) 40.42 (42.00)
Kac, M. A remark on Wiener's Tauberian theorem. Proc. Amer. Math. Soc. 16 1965 1155–1157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement